On the number of coincidences of morphisms between closed Riemann surfaces.

Título inglés On the number of coincidences of morphisms between closed Riemann surfaces.
Título español Sobre el número de coincidencias de morfismos entre superficies de Riemann cerradas.
Autor/es Fuertes, Yolanda ; González-Díez, Gabino
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0214-1493
Publicación 1993, 37 (2): 339-353, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We give a bound for the number of coincidence of two morphisms between given compact Riemann surfaces (complete complex algebraic curves). Our results generalize well known facts about the number of fixed points of an automorphism.
Clasificación UNESCO 121000
Palabras clave español Topología algebraica ; Superficies Riemann ; Morfismos ; Coincidencias ; Automorfismos ; Punto fijo
Código MathReviews MR1249236
Icono pdf Acceso al artículo completo